MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-REVISION TIBIAL TRAY FIX CEMENTED S.5

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-REVISION TIBIAL TRAY FIX CEMENTED S.5
Model Number 02.07.1205R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2025: gmk-primary 02.07.1205r tibial tray fix cemented s.5r (k090988) lot 2207318: (b)(4) items manufactured and released on 05-aug-2022.Expiration date: 26-jul-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2406r femur revision ps cemented s.6r (k102437) lot 180123: (b)(4) items manufactured and released on 25-apr-2018.Expiration date: 15-apr-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0514scf fixed tibial insert semiconstrained s.5 / 14 mm (k103170) lot 1903726: (b)(4) items manufactured and released on 15-jul-2019.Expiration date: 02-jul-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0514scf fixed tibial insert semiconstrained s.5 / 14 mm (k103170) lot 2200931: (b)(4) items manufactured and released on 28-mar-2022.Expiration date: 10-mar-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in reporting instability for two times and the cause is unknown.The first episode occurred on (b)(6) 2024, at about 2 years after the primary surgery with medacta products.The surgeon revised only the liner (from 14 mm to 17 mm).The second episode occurred on (b)(6) 2025 the surgeon revised the insert, tray, and femur from gmk-revision to gmk-hinge.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION TIBIAL TRAY FIX CEMENTED S.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23423786
Report Number3005180920-2025-01035
Device Sequence Number15902366
Product Code JWH
UDI-Device Identifier07630030819933
UDI-Public07630030819933
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1205R
Device Lot Number2207318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown